RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 9, Number 3  

This issue, like the first one of this year, is dedicated to Pierre Deligne. We cordially congratulate him with his 65th birthday and wish him many happy returns of the day.


Remarks on cycle classes of sections of the arithmetic fundamental group
Hélène Esnault, Olivier Wittenberg
451
Some enumerative global properties of variations of Hodge structures
Mark Green, Phillip Griffiths, Matt Kerr
469
On the structure of some moduli spaces of finite flat group schemes
Eugen Hellmann
531
Sur la classification de quelques $\phi$-modules simples
Xavier Caruso
562
Motivic Poisson summation
Ehud Hrushovski, David Kazhdan
569
$\Phi$-modules and coefficient spaces
G. Pappas, M. Rapoport
625
Geometricity of the Hodge filtration on the $\infty$-stack of perfect complexes over $X_\mathrm{DR}$
Carlos Simpson
665
Oleg Sheinman
V. Buchstaber, S. Gusein-Zade, Yu. Ilyashenko, A. Kirillov, I. Krichever, S. Natanzon, S. Novikov, A. Sergeev, A. Sossinsky, M. Tsfasman
723
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019